Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2015, Volume 1, Issue 1, Pages 83–86 (Mi umj8)  

One-sided widths of classes of smooth functions

Yurii N. Subbotinab

a N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia
b Ural Federal University, Ekaterinburg, Russia

Abstract: One-sided widths of the classes of functions $W_p^r[0,1]$ in the metric $L_q[0,1],$ $1\le p,q \le \infty, r>1$, are studied. Such widths are defined similarly to Kolmogorov widths with additional constraints on the approximating functions.

Keywords: One-sided widths, Exact orders, Classes of smooth functions.

DOI: https://doi.org/10.15826/umj.2015.1.008

Full text: PDF file (125 kB)
Full text: http://umjuran.ru/.../20
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Yurii N. Subbotin, “One-sided widths of classes of smooth functions”, Ural Math. J., 1:1 (2015), 83–86

Citation in format AMSBIB
\Bibitem{Sub15}
\by Yurii~N.~Subbotin
\paper One-sided widths of classes of smooth functions
\jour Ural Math. J.
\yr 2015
\vol 1
\issue 1
\pages 83--86
\mathnet{http://mi.mathnet.ru/umj8}
\crossref{https://doi.org/10.15826/umj.2015.1.008}
\zmath{https://zbmath.org/?q=an:1413.41035}
\elib{https://elibrary.ru/item.asp?id=25613598}


Linking options:
  • http://mi.mathnet.ru/eng/umj8
  • http://mi.mathnet.ru/eng/umj/v1/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation
  • Ural Mathematical Journal
    Number of views:
    This page:110
    Full text:38
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021